# SDR R61A201703310315

- Difficulty date: March 31, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 34,614 hours, 21,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066041002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 87 HAS CORRODED SHEAR CLIP BETWEEN STRINGERS 28R AND 29R.  REMOVED AND REPLACED SHEAR CLIP IAW SRM 51-41-01 AND 51-41-02.  PSE EFFECTIVE 53-22-003
